Advertisement

Siberian Mathematical Journal

, Volume 45, Issue 4, pp 763–784 | Cite as

Properties of Attainable Sets of Evolution Inclusions and Control Systems of Subdifferential Type

  • A. A. Tolstonogov
Article

Abstract

In a separable Hilbert space we consider an evolution inclusion with a multivalued perturbation and the evolution operators that are the compositions of a linear operator and the subdifferentials of a time-dependent proper convex lower semicontinuous function. Alongside the initial inclusion, we consider a sequence of approximating evolution inclusions with the same perturbation and the evolution operators that are the compositions of the same linear operator and the subdifferentials of the Moreau–Yosida regularizations of the initial function. We demonstrate that the attainable set of the initial inclusion as a multivalued function of time is the time uniform limit of a sequence of the attainable sets of the approximating inclusions in the Hausdorff metric. We obtain similar results for evolution control systems of subdifferential type with mixed constraints on control. As application we consider an example of a control system with discontinuous nonlinearities containing some linear functions of the state variables of the system.

subdifferential Moreau–Yosida regularization continuous selector extreme point attainable set discontinuous nonlinearity 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Brezis H., Operateurs Maximaux Monotones et Semi-Groups de Contractions dans les Espaces de Hilbert, North-Holland, Amsterdam; London (1973).Google Scholar
  2. 2.
    Tolstonogov A. A., "Approximation of attainable sets of an evolution inclusion of subdifferential type," Sibirsk. Mat. Zh., 44, No. 4, 883–904 (2003).Google Scholar
  3. 3.
    Kenmochi N., "Solvability of nonlinear evolution equations with time-dependent constraints and applications," Bull. Fac. Educ. Chiba Univ., 30, 1–87 (1981).Google Scholar
  4. 4.
    Gajewski H., Gröger K., and Zacharias K., Nonlinear Operator Equations and Operator Differential Equations [Russian translation], Mir, Moscow (1978).Google Scholar
  5. 5.
    Kenmochi N., "On the quasi-linear heat equation with time-dependent obstacles," Nonlinear Anal., 5, No. 1, 71–80 (1981).CrossRefGoogle Scholar
  6. 6.
    Bourbaki N., General Topology [Russian translation], Nauka, Moscow (1975).Google Scholar
  7. 7.
    Tolstonogov A. A. and Tolstonogov D. A., "Lp-continuous extreme selectors of multifunctions with decomposable values: Existence theorems," Set-Valued Anal., 4, 173–203 (1996).Google Scholar
  8. 8.
    Tolstonogov A. A., "Scorza-Dragoni's theorem for multi-valued mappings with variable domain of definition," Mat. Zametki, 48, No. 5, 109–120 (1990).Google Scholar
  9. 9.
    Tolstonogov A. A., "Bogolyubov's theorem under constraints generated by the second-order evolution control system," Izv. Ross. Akad. Nauk Ser. Mat., 67, No. 5, 177–206 (2003).Google Scholar
  10. 10.
    Michael E., "Continuous selections. I," Ann. of Math. (2), 63, No. 2, 361–382 (1956).Google Scholar
  11. 11.
    Tolstonogov A. A. and Tolstonogov D. A., "Lp-continuous extreme selectors of multifunction with decomposable values: Relaxation theorems," Set-Valued Anal., 4, 237–269 (1996).Google Scholar
  12. 12.
    Himmelberg C. J., "Measurable relations," Fund. Math., 87, No. 1, 53–72 (1975).Google Scholar
  13. 13.
    Filippov A. F., Differential Equations with Discontinuous Right-Hand Side [in Russian], Nauka, Moscow (1985).Google Scholar
  14. 14.
    Filippov A. F., "Classical solutions of differential equations with a multivalued right-hand side," Vestnik Moskov. Univ. Ser. I Mat. Mekh., 3, 16–26 (1967).Google Scholar
  15. 15.
    Tolstonogov A. A., "Properties of the set of admissible 'state-control' pairs for first-order evolution control systems," Izv. Ross. Akad. Nauk Ser. Mat., 65, No. 3, 201–224 (2001).Google Scholar

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • A. A. Tolstonogov
    • 1
  1. 1.Institute of System Dynamics and Control TheoryIrkutsk

Personalised recommendations